# SDR 2018FA0000320

- Difficulty date: August 1, 2018
- Submitted: August 1, 2018
- Operation: General aviation
- Aircraft: N610A
- Make and model: Beech B300C
- Aircraft serial: FM37
- Aircraft time: 3,808 hours, 1,884 cycles
- System (JASC): 2497 · Electrical Power System Wiring
- Part: Wire Harness
- Condition: Out Of Position
- Location: Cockpit
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WIRE CABLE BUNDLE ON LEFT SIDE OF CENTER PEDESTAL INTERFERING WITH ENGINE CONTROLS BY ABRAIDING ON PUSH-PULL TUBES. INCORRECT ROUTING?
